# SDR CALA2025060305221

- Difficulty date: June 3, 2025
- Submitted: June 3, 2025
- Operation: Air carrier
- Aircraft: N69819
- Make and model: Boeing 737924ER
- Aircraft serial: 43533
- Aircraft time: 35,149 hours, 13,018 cycles
- Engine: Cfmint CFM567B27E
- Engine time: 35,147 hours, 13,017 cycles
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Engine
- Condition: Faulty
- Location: Nr 2
- Stage of operation: DE
- How discovered: O
- Nature of condition: M, J
- Precautionary procedure: O

## Discrepancy

NUMBER TWO SURGE ON  DESCENTCREW REPORTS ENGINE #2 SURGE STARTED APPROX 25K ALTITUDE, THROTTLE WAS SET BETWEEN FLIGHT DETENT AND 50% SETTING AND HAD A 10-15% N1 SURGE AND VIBRATIONS WITH AN EGT ABOUT 150 ABOVE ENGINE 1. CREW REPORTS AFTER THROTTLE WAS AT IDLE, COULD NOT GO ABOVE IDLE WITHOUT SURGE RETURNING. PERFORMED INLET AND EXHAUST SECTION REF FIM 71-05 TASK 805, NO DEFECTS NOTED DURING INSPECTION PERFORMED EEC BITE REF FIM 73-00 TASK 801. NO FAULTS NOTED IN RECENT FAULTS. FOUND EVIDENCE OF METAL SHAVINGS IN TAILPIPE OF NUMBER 2 ENGINE  CREW DEBRIEF: E2 SURGED AT FL 25000, 10-15% SURGE WITH AN EGT RISE 150 ABOVE E1.AFTER THROTTLE AT IDLE, TRIED TO GO ABOVE IDLE AND SURGE RETURNED. FROM POWERPLANT ENGINEERING: REFER TO AMM 71-00-00-800-804-F00, AMM 71-00-00-210-801-F00, AND FIM 71-05-00-810-805-F00 FOR INITIAL DIRECTION WITH TROUBLESHOOTING AND INSPECTING FOLLOWED FIM# 71-05 TASK 805. PERFORMED AMM# 71-00-00-210-801-F00 UP TO STEP D.(3). SENT TO INSPECTION FOR BOROSCOPES.  PERFORMED BOROSCOPE INSPECTION ON #2 ENG S/N 658707 PER 71-00-00-210-801F00. INSPECTED HPC AND FOUND SEVERAL STAGES WITH EXTENSIVE DAMAGE BEYOND LIMITS.  REPLACED PLUG / CONNECTOR, REF EA 7200-04105  REPLACED ENGINE ON ENGINE CHANGE JOB CARD 58-7200-9-0006
